Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Von Neumann-Morgenstern solutions to cooperative games without side payments
HTML articles powered by AMS MathViewer

by R. J. Aumann and B. Peleg PDF
Bull. Amer. Math. Soc. 66 (1960), 173-179
References
  • John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, N. J., 1947. 2d ed. MR 0021298
  • R. Duncan Luce and Howard Raiffa, Games and decisions: introduction and critical survey, John Wiley & Sons, Inc., New York, N. Y., 1957. A study of the Behavioral Models Project, Bureau of Applied Social Research, Columbia University;. MR 0087572
  • 3. L. S. Shapley and M. Shubik, Solutions of n-person games with ordinal utilities (abstract), Econometrica vol. 21 (1953) p. 348.
  • Donald B. Gillies, Solutions to general non-zero-sum games, Contributions to the theory of games, Vol. IV, Annals of Mathematics Studies, no. 40, Princeton University Press, Princeton, N.J., 1959, pp. 47–85. MR 0106116
  • Robert J. Aumann, Acceptable points in general cooperative $n$-person games, Contributions to the theory of games, Vol. IV, Annals of Mathematics Studies, no. 40, Princeton University Press, Princeton, N.J., 1959, pp. 287–324. MR 0104521
  • 6. L. S. Shapley, Open questions (dittoed), Report of an Informal Conference on the Theory of n-Person Games held at Princeton University, March 20-21, 1953, p. 15.
  • John Nash, Non-cooperative games, Ann. of Math. (2) 54 (1951), 286–295. MR 43432, DOI 10.2307/1969529
Additional Information
  • Journal: Bull. Amer. Math. Soc. 66 (1960), 173-179
  • DOI: https://doi.org/10.1090/S0002-9904-1960-10418-1
  • MathSciNet review: 0120045